# SDR SWIA201229956

- Difficulty date: March 2, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 25,404 hours, 20,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RIGHT VERTICAL POST, RBL 18 AT FS 409+128, OUTBOARD C-CHANNEL IN AFT RADIUS.  (C-CHECK)  REPAIR CRACK IN RIGHT VERTICAL POST, RBL 18 AT FS 409+128.
